# SDR ASAA2021121536903

- Difficulty date: December 15, 2021
- Submitted: December 16, 2021
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 27,006 hours, 8,561 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APPROACH WARN JUST BEFORE FLARE 30' DURING HGS AIII AUTOLAND. DISCONNECTED AUTOPILOT AND LANDED MANUALLY. AIRCRAFT WAS DRIFITING LEFT OF CENTERLINE DURING THE LAST 50' VERY LIGHT 5KTS CROSSWIND FROM THE LEFT. GROUNDED - YES. USING OBSERVED FAULT LIST. ACCOMPLISHED B737-900 FIM 22-11 TASK 825 AND LAND VERIFY TEST IAW B737-900 AMM 22-11-00, NO DEFECTS NOTED NOTED MSG 22-11833 LEG1 FCCA. ACCOMPLISHED FIM 22-12 TASK 823 TEST PASSED. DFCS OPS CHECK GOOD IAW BITE TEST FIM 22-11 TASK 801.
